i have had tremendous hair loss on lamotrigine and stopped. i have no idea if it will grow back or not... comments would be helpful. usually i get sexual decrease with psch prescriptions. does this or doesn't it cause decrease in libido?
hair loss is a side effect to taking trazodone although it is not common.It's called alopecia speak with your doctor about it. As far as the libido goes, it's out the window for me also.
I also have hair loss due to Trazodone. I was taking for almost a month & noticed my hair shedding like crazy. I've estimated 35-40% hair loss at this point. When did your hair loss taper off & stop? Did it grow back? I'm desperate for answers!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2012 • 7 answers
Updated 31 Mar 2018 • 3 answers
Updated 26 Dec 2014 • 2 answers
Updated 5 Jul 2017 • 1 answer
Updated 16 Dec 2018 • 1 answer